# SDR SWAA982539

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N678SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND NR 4 SLAT SKIN CRACKED AT ACTUATOR.  REPAIRED CRACK PER TI-A57-015.
